Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Serzone Concerns

Posted by Jessie on March 10, 1999, at 14:45:13

In reply to Thanks Toby., posted by Racer on August 27, 1998, at 11:55:13

> By now you've probably tried the drug; I hope you have found some relief. If you were too nervous to try it you should know that a) the side effects really suck at first; and b) if you take the correct dosage at the same time every day, the side effects honestly do go away. Don't be frightened by the initial feelings. If you increase your dosage as is often reccomended, every time you increase you will experience side effects. GIVE IT TIME!! I was so tempted to stop, too, but I stuck it out. It took a good two to three months before it truly began working, but it is so, so worth it. I have never felt so good.

One thing to consider is to listen to the medication when it is sedating, though...that extra rest can be enormously helpful at times in combatting the depression. Drink lots of liquids and suck on hard candy or chew gum to get rid of the dry mouth. Also consider taking the entire dose several hours before you go to sleep, so that the sedation hits you worst when you are already sleeping.

Hope that helps.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jessie thread:381